# SDR TWAA9615702

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION AROUND STRINGER 29R LOWER ANGLE AT ONE HI-LOCK, FS 1190.  REMOVED CORROSION PER SRM 51-10-34 AND STANDARD PRACTICES, THEN REPAIRED PER ARA 10751 AND STANDARD PRACTICES.  (M)
